# SDR FDEA202212050102

- Difficulty date: December 5, 2022
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SURFACE - APPROX XORS 97 STR 15 - CORROSION AROUND THIRTEEN (13)   FASTENERS.  REPAIRED CORROSION ON L/H UPPER WING SURFACE AT XORS 97 STR. 15 PER E. A. 1-5730-  T0372330- LH WING UPPER SKIN- "MAJOR REPAIR".
